# SDR Q5QA2020012701

- Difficulty date: January 27, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N432CV
- Make and model: Pilats PC1245
- Aircraft serial: 119
- Aircraft time: 7,299 hours, 9,637 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Burned
- Location: Nr 2 Generator
- Part time: 16,364 hours, 18,441 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT NOTED AFTER ENGINE START THAT GENERATOR 2 WAS TRIPPED OFF LINE.   THE PILOT MEL'D GENERATOR 2 AND RETURNED TO HOME BASE.  A TECHNICIAN NOTED UPON AN INSPECTION OF GENERATOR 2 THAT THE RING TERMINAL ATTACHED TO THE GENERATOR OUTPUT POST (B+) WAS SEVERELY HEAT DAMAGE DUE TO HIGH RESISTANCE.  THE TECHNICIAN REPLACED THE RING TERMINAL AND, AS A PRECAUTION, REPLACED THE GENERATOR 2.  NO FURTHER ACTION WAS REQUIRED.  GENERATOR 2 OPERATIONAL CHECK WAS SATISFACTORY.
